# SDR 2001FA0000407

- Difficulty date: September 4, 2001
- Submitted: October 18, 2001
- Operation: General aviation
- Aircraft: N47065
- Make and model: Amtr AVIDFLYERHH
- Aircraft serial: 063
- Engine: Rotax ROTAX532
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: NCKB8ES
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CERAMIC PORTION OF THE SPARK PLUG BROKE COMPLETELY AROUND AND ALLOWED THE SPARK PLUG WIRE TO FALL OFF WITH THE PIECE OF CERAMIC INSIDE THE WIRE AND CAP.  ENGINE WOULD NOT MAINTAIN POWER ON 1 CYLINDER CAUSING FORCED LANDING AND DAMAGE TO AIRCRAFT.
